# SDR UIEA2019072504847

- Difficulty date: July 25, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,610 hours, 18,576 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L BLD ISLN VAL ON TAXI IN.( COMPLY WITH FIM 36-10 FAULT TREE 827 & PERFORMED ENGINE RUN IAW AMM 71-00-00. ALL PERIMETERS NORMAL, NO ISSUES OR DEFECTS NOTED AT THIS TIME. )
